MathSciNet Relay Station
MathSciNet bibliographic data
MR536950 (80k:60027) 60F05 (60J55)
Bolthausen, E. On the global asymptotic behavior of Brownian local time on the circle. Trans. Amer. Math. Soc. 253 (1979), 317–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement